Due to renal failure I no longer urinate. I am on hemodialysis. I have BPH and have recently stopped taking tamsilosun. If semen flows into the bladder how can it get out. Will this lead to infection. Will normal ejaculation occur no I have ceased to take tamsilosun.?
Having suffered from retrograde ejaculation in the past, I would do just about anything to avoid one of the most disturbing and horrible sensations I have ever experienced. Fortunately it spontaneously resolved itself. Your question, I think requires a urologist or a specialist who deals with secret mens business. It does not sound a good idea to me as I wonder about it festering also.
Retro ejaculation will not hurt you. Per advice from my urologist whom has been in practice for 35+ years and I trust. Plus your urologist would have been aware of all your conditions and wouldn't have put you on tamsulozin if it was a problem. I agree it is disconcerting or strange but not health concerning
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2009 • 1 answer
Posted 28 Apr 2014 • 1 answer
Benign Prostatic Hyperplasia (BPH) - About a month ago I experienced acute urinary retention and was
Posted 15 Jun 2016 • 0 answers
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 1 answer
I have BPH and I have found that after ejaculating I can urinate very well for the first time after?
Posted 17 May 2017 • 0 answers